# SDR 2001UALA00771

- Difficulty date: May 20, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 30,534 hours, 19,506 cycles
- Engine: Ge CFM56*
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STICK SHAKER ACTIVATION ON TAKE-OFF. SUPPLEMENTAL DATA UPDATE REPLACED NR 1 AND NR 2 STALL MANAGEMENT COMPUTER
